Alert archive / Maryland / Areal Flood Advisories in 2016

Areal Flood Advisory 85, NWS Philadelphia/Mount Holly

July 20, 20164 counties in Maryland

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 20, 2016, 12:15 AM EDT for 4 counties in Maryland. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jul 20, 2016, 12:15 AM EDT (04:15 UTC)
Expired
Jul 20, 2016, 4:15 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 965 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
965 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

362 
WGUS81 KPHI 200415
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1215 AM EDT WED JUL 20 2016

MDC011-029-035-041-200815-
/O.NEW.KPHI.FA.Y.0085.160720T0415Z-160720T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
1215 AM EDT WED JUL 20 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD ADVISORY FOR...
  SOUTHWESTERN KENT COUNTY IN NORTHEASTERN MARYLAND...
  TALBOT COUNTY IN EASTERN MARYLAND...
  QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
  CAROLINE COUNTY IN EASTERN MARYLAND...

* UNTIL 415 AM EDT

* AT 1214 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
  THUNDERSTORMS. ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN WITH
  ADDITIONAL RAINFALL EXPECTED. THIS WILL CAUSE MINOR FLOODING IN
  THE ADVISORY AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EASTON...CENTERVILLE...TALBOT...CHESTERTOWN...DENTON...
  CENTREVILLE...ROMANCOKE...FEDERALSBURG...GREENSBORO...OAKLAND...
  RIDGELY...TRAPPE...ST.
  MICHAELS...CHURCH HILL...PRESTON...OXFORD...MILLINGTON...SUDLERSVILLE...
  GOLDSBORO AND QUEEN ANNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3886 7626 3881 7620 3897 7625 3884 7637
      3885 7638 3896 7636 3903 7632 3901 7621
      3926 7622 3929 7576 3864 7571 3870 7590
      3857 7604 3876 7630 3867 7634 3876 7638

$$

ROBERTSON
1 follow-up statement
138 
WGUS81 KPHI 200657
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 AM EDT WED JUL 20 2016

MDC011-029-035-041-200706-
/O.CAN.KPHI.FA.Y.0085.000000T0000Z-160720T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
257 AM EDT WED JUL 20 2016

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHWESTERN KENT...
TALBOT...QUEEN ANNE'S AND CAROLINE COUNTIES...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3886 7626 3881 7620 3897 7625 3884 7637
      3885 7638 3896 7636 3903 7632 3901 7621
      3926 7622 3929 7576 3864 7571 3870 7590
      3857 7604 3876 7630 3867 7634 3876 7638

$$

ROBERTSON

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 19, 11:58 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 19, 11:58 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1158 PM EDT TUE JUL 19 2016

.SYNOPSIS...
High pressure will remain over the region through Friday. A cold
front may move into the area and dissipate Friday night into
Saturday. Strong high pressure then re-establishes itself into
next week, but another cold front will slowly approach from the
northwest late in the weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1150 PM...Grid update coming out shortly to increase coverage of
showers and storms across eastern MD, DE and southern NJ during
the overnight. Added enhanced wording for damaging winds and large
hail in Delmarva zones. An upper shortwave trough can be seen
moving southeastward thru the DC area with another strong one
digging in behind it near the the OH-PA border. These impulses
will provide the lift for convection across our southern zones.
SPC mesoanalysis shows a moderate amount of instability with near
surface-based CAPE of 1500-2000 J/kg from the DE Bay region
southward. Large hail and damaging winds will both be threats.
HWO already updated to account for threat. The HRRR has a decent
handle on the coverage and location of these storms. Expect the
storms that are currently over southern and eastern MD to move
eastward into DE and far southern NJ overnight and then across our
offshore waters by early morning.

Previous Discussion...
Dry air will continue to filter into our region from the
northwest and north overnight. We are anticipating a partly cloudy
sky.

There will be some lingering low level moisture in our southern
counties. A mid level short wave trough dropping over our region
during the night will continue to trigger scattered showers and
isolated thunderstorms in our Delmarva counties and on the
adjacent coastal waters.

The wind should remain relatively light. Minimum temperatures
should be in the 50s up north and in the 60s elsewhere.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The mid-level trof axis moves off the eastern seaboard allowing
surface high pressure to build across much of the forecast area.

Temperatures tomorrow look to be the coolest of the week with mid
70s to mid 80s expected. The heat is on thereafter.

Winds won't be as gusty tomorrow and will go southwest during the
afternoon.

We will keep very small POPs in the forecast across southern
Delaware during the morning hours.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Sfc high pres will be over the area thru Fri and there will
likely be few clouds. However, conds will be genly pleasant but
withe increasing humidity by Fri. Aloft, a large and strong h5
ridge will be parked over the mid-section of the country and will
gradually shift a bit ewd. A cdfnt will move acrs the region later
Fri aftn into Fri eve and bring probably the best chc of any
precip in the next 7 days.

There is still some uncertainty as to how much of the heat
associated with this ridge we get and when. Latest guid now
indicates the peak of the heat will be Sun and Mon, and the GFS
continues to be the hottest of the mdls and got even hotter with
its 12Z run. The ECMWF, which trended cooler last night has gotten
hotter again. Some for of heat headlines may be needed over the
weekend or into next week. The CMC a bit cooler.

Temps look to be well into the 90s Fri-Mon, with dewpoints
becoming worse by Sun and Mon. There is always the chc of some
diurnal convection in a humid ams, but the guid differs on its
extent especially around Mon.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

VFR conditions are expected through the TAF period under a partly
cloudy sky. One exception may be some MVFR visibility restrictions
around KMIV near daybreak on Wednesday.

Wind speeds are forecast to be less than 10 knots. The direction
should favor the northwest to northeast overnight, veering toward
the southeast to southwest on Wednesday.

OUTLOOK...
Wed night through Thu...VFR. High pressure. High confidence.

Fri...Mainly VFR. However, shra/tsra psbl with lcl mvfr and psbl
ifr late Fri aftn into Fri night. Moderate to high confidence.

Sat through Sun. Mainly VFR. High pressure. High confidence. A
slight chc of diurnal tsra n and w on sun aftn.

&&

.MARINE...
Tonight...We are watching strong storms developing over eastern MD
late this evening. These storms may pose a threat to mariners
(locally strong winds and higher seas as well as lightning) in
the DE Bay overnight and our southern coastal waters toward early
morning as they move eastward. Otherwise, winds and seas will
remain below Small Craft Advisory criteria. N winds will become NE
overnight. As they veer NE, they could gust into the 15 to 20 kt
range.

Wednesday...Winds and seas are not expected to reach SCA
criteria. The NE winds could continue in the 15 to 20 kt range in
the morning hours. They are expected and become more easterly in
the afternoon.

OUTLOOK...
Thu and Fri....Predominately sub-SCA conditions in S-SW flow.
However, there is a chance some wind gusts near 25 knots on Fri,
as well as increasing seas in advance of a cdfnt.

Sat and Sun...Brief elevated wind/seas are psbl early Sat before
subsiding to below SCA for the remainder of the pd.

RIP CURRENTS... The risk for the formation of dangerous rip
currents on Wednesday will be low at the DE and NJ beaches, but
very localized moderate rips are possible along the NJ coast.

We have had some reports of upwelling along the coast, where
temperatures have dropped into the low 60s.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Nierenberg
Near Term...Iovino/Klein
Short Term...Kruzdlo
Long Term...Nierenberg
Aviation...Iovino/Nierenberg
Marine...Klein/Kruzdlo/Nierenberg
Hazardous weather outlook, Jul 19, 11:35 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 PM EDT TUE JUL 19 2016

NJZ001-007-008-PAZ054-055-060>062-210345-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-013-015-017>020-022-027-PAZ070-071-101>106-210345-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COMBINATION OF HEAT AND HUMIDITY COULD YIELD HEAT INDICES
BETWEEN 95 AND 100 DEGREES SATURDAY AFTERNOON. AFTERNOON HEAT
INDICES MAY REACH OR EXCEED 100 DEGREES ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-025-026-210345-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-210345-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-453>455-210345-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA
TONIGHT. SOME OF THE STORMS OVERNIGHT INTO EARLY WEDNESDAY
MORNING COULD BECOME SEVERE WITH LOCALLY DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-210345-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA
LATE THIS EVENING AND OVERNIGHT. SOME OF THE STORMS WILL CONTAIN
LOCALLY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COMBINATION OF HEAT AND HUMIDITY COULD YIELD HEAT INDICES
AROUND 100 DEGREES SATURDAY AFTERNOON. AFTERNOON HEAT INDICES MAY
APPROACH 105 DEGREES SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT STORM DAMAGE TO THE NATIONAL WEATHER SERVICE.

JRK

In the hours before

Special weather statement, Jul 19, 11:06 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 PM EDT TUE JUL 19 2016

MDZ015-019-200330-
TALBOT-QUEEN ANNE'S-
1106 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TALBOT AND
SOUTHWESTERN QUEEN ANNE'S COUNTIES...

AT 1105 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOUTH RIVER...MOVING
EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TALBOT...ROMANCOKE...ST. MICHAELS...CHESTER...COPPERVILLE...
GRASONVILLE...WYE MILLS...STEVENSVILLE SOUTH AND DOMINION.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3899 7633 3897 7622 3898 7606 3871 7613
      3876 7622 3877 7633 3886 7626 3879 7620
      3879 7619 3894 7621 3897 7625 3891 7624
      3892 7625 3894 7628 3889 7629 3896 7631
      3891 7634 3887 7633 3884 7637 3885 7637
TIME...MOT...LOC 0305Z 281DEG 14KT 3890 7643

ROBERTSON
Special weather statement, Jul 19, 11:08 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 PM EDT TUE JUL 19 2016

MDZ012-015-019-020-200345-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
1108 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT KENT...QUEEN ANNE'S...NORTH
CENTRAL CAROLINE AND NORTHERN TALBOT COUNTIES...

AT 1107 PM EDT...A STRONG THUNDERSTORM WAS NEAR LANGFORD...OR 10
MILES NORTHWEST OF CENTERVILLE...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 45 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CHESTERTOWN...CENTREVILLE...ROCK HALL...CHURCH HILL...
SUDLERSVILLE...OLD TOWN...WYE MILLS...CARVILLE...OVERTON...
LANGFORD...HOPE...STARKEY CORNER...GRASONVILLE...QUEENSTOWN...
BARCLAY AND KINGSTOWN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3928 7620 3929 7617 3915 7576 3888 7617
      3897 7623 3897 7622 3900 7617 3903 7624
      3909 7623 3913 7625 3915 7628 3917 7628
TIME...MOT...LOC 0307Z 321DEG 9KT 3916 7618

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 11:06 PM EDTSpecial Weather StatementPHITalbot24 min
Jul 19, 11:08 PM EDTSpecial Weather StatementPHIKent, Queen Anne's37 min
Jul 19, 11:15 PM EDTSevere Thunderstorm WarningPHIQueen Anne's, Talbot60 min
Jul 19, 11:35 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot55 min
Jul 19, 11:41 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's49 min
Jul 20, 12:31 AM EDTSpecial Weather StatementPHICaroline44 min
Jul 20, 12:32 AM EDTSpecial Weather StatementPHIQueen Anne's43 min
Jul 20, 1:11 AM EDTSpecial Weather StatementPHICaroline49 min
Jul 20, 1:14 AM EDTSpecial Weather StatementPHIQueen Anne's46 min
Jul 20, 1:17 AM EDTSpecial Weather StatementPHICaroline43 min

Nearby

Areal Flood Advisories in Maryland, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.